Chinese Medical Sciences Journal ›› 2018, Vol. 33 ›› Issue (3): 183-187.doi: 10.24920/31805

• 病例报告 • 上一篇    下一篇

纳武单抗联合放疗治疗非小细胞肺癌引起严重皮肤反应1例报道

赵芝梅1,刘世超2,徐夏娟1,张忠法2,聂克克2,季有信1,*()   

  1. 1 青岛大学附属中心医院肿瘤科,青岛,266062
    2 青岛市肿瘤医院肿瘤科,青岛,266042
  • 出版日期:2018-09-30 发布日期:2018-07-16
  • 通讯作者: 季有信 E-mail:mdji001@gmail.com

Treatment of Skin Reaction Induced by Nivolumab Combined with Radiotherapy in Non-small Cell Lung Cancer: A Case Report

Zhao Zhimei1,Liu Shichao2,Xu Xiajuan1,Zhang Zhongfa2,Nie Keke2,Ji Youxin1,*()   

  1. 1 Department of Oncology, Affiliated Qingdao Central Hospital of Qingdao University, Qingdao, Shandong 266042, China
    2 Department of Oncology, Qingdao Cancer Hospital, Qingdao, Shandong 266042, China
  • Online:2018-09-30 Published:2018-07-16
  • Contact: Ji Youxin E-mail:mdji001@gmail.com

摘要:

P免疫治疗引起的皮肤反应或皮肤毒性很常见,通常表现为皮疹或红斑,可以通过润肤露或类固醇治愈。纳武单抗是一种人IgG4程序性细胞死亡蛋白1(PD-1)抑制剂,可阻断抑制T细胞激活的细胞通路,促进免疫系统清除癌细胞,FDA批准用于鳞状细胞肺癌的二线治疗,其皮肤反应发生率不到10%,多表现为感觉神经病变,皮肤脱皮,多形性红斑,白癜风和牛皮癣。放射治疗可以通过增加炎症反应和调节免疫加剧皮肤反应。许多研究发现,抗PD-1治疗联合放射治疗是一种新的有希望的肿瘤治疗方法,但发生副作用的风险可能很高。我们报道了1例晚期鳞状细胞肺癌患者,接受纳武单抗和放射治疗时发生严重的皮肤免疫相关不良事件。抗PD-1治疗可以引起皮肤过度免疫反应,放疗加重皮肤反应,二者联合可能是导致这种严重皮肤不良事件的原因。联合应用抗PD-1治疗和放射治疗时要严密防范此不良反应发生的风险。

关键词: 皮肤反应, 纳武单抗, 免疫治疗, 放射治疗, 非小细胞肺癌

Abstract:

Skin reaction or dermatological toxicities induced by immunotherapy is common. It usually manifests skin rash or erythema and can be cured by skin lotion or steroid. Nivolumab, a human IgG4 programmed cell death protein 1 (PD-1) inhibitor, blocks T cells activation preventing signal and allows the immune system to clear cancer cells. Nivolumab was approved in the second-line therapy in squamous cell lung cancer by FDA, with less than 10% unusual skin reaction, like sensory neuropathy, peeling skin, erythema multiforme, vitiligo, and psoriasis. Radiotherapy could aggravate this skin reaction through inflammatory response and promotion of immunity. The combined treatment of anti-PD-1 and radiotherapy represented a new promising therapeutic approach in many studies, but the risk of side effects may be high. We reported a patient with advanced squamous cell lung cancer who suffered from serious skin immune-related adverse events when he was treated with nivolumab and radiotherapy. The immune overreaction of the treatment of anti-PD-1 treatment and radiotherapy might cause these serious skin adverse events. Our report warranted careful workup to reduce the risk of side effects by combinative therapy with anti-PD-1 and radiotherapy.

Key words: skin reaction, nivolumab, immunotherapy, radiotherapy, non-small cell lung cancer

Copyright © 2018 Chinese Academy of Medical Sciences. All right reserved.
 
www.cmsj.cams.cn
京公安备110402430088 京ICP备06002729号-1  Powered by Magtech.

Supervised by National Health & Family Plan Commission of PRC

9 Dongdan Santiao, Dongcheng district, Beijing, 100730 China

Tel: 86-10-65105897  Fax:86-10-65133074 

E-mail: cmsj@cams.cn  www.cmsj.cams.cn

Copyright © 2018 Chinese Academy of Medical Sciences

All right reserved.

京公安备110402430088  京ICP备06002729号-1